Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2017, Article ID 7294761, 20 pages
https://doi.org/10.1155/2017/7294761
Research Article

Threshold Dynamics in Stochastic SIRS Epidemic Models with Nonlinear Incidence and Vaccination

1Department of Medical Engineering and Technology, Xinjiang Medical University, Urumqi 830011, China
2College of Mathematics and System Sciences, Xinjiang University, Urumqi 830046, China

Correspondence should be addressed to Zhidong Teng; moc.anis@gnet_gnodihz

Received 30 July 2016; Accepted 21 November 2016; Published 16 January 2017

Academic Editor: Giuseppe Pontrelli

Copyright © 2017 Lei Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lei Wang, Zhidong Teng, Tingting Tang, and Zhiming Li, “Threshold Dynamics in Stochastic SIRS Epidemic Models with Nonlinear Incidence and Vaccination,” Computational and Mathematical Methods in Medicine, vol. 2017, Article ID 7294761, 20 pages, 2017. https://doi.org/10.1155/2017/7294761.